MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL; INTRAOCULAR LENS
Model Number DAT015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Blurred Vision (2137)
Date of Event 05/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that following implantation of an intraocular lens (iol) the distance vision beyond around 18¿ is still fuzzy as well as closeup.Additional information was requested and received stating lens get dry during awakening hours, but after use of refresh on a regular basis which helps for a while.Computer screens at about 31¿ begins to get in the fuzzy zone & there on out, my vision is fuzzy and not being able to recognize people from about 20+ feet out is somewhat frustrating.Additional information was requested and received stating experiencing little haze 2 months ago & said if it¿s still there.Ophthalmologist can fix it with laser surgery, but he also said that could affect the vision process.The patient wait until around december since right eye was done june 9th.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
Additional information has been received and stated that the patient experienced blurry vision at all levels and the patient underwent for laser treatment for the capsules.

Brand Name
ACRYSOF IQ VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key15247294
Report Number1119421-2022-01792
Device Sequence Number20295501
Product Code POE
UDI-Device Identifier00380652424622
UDI-Public(01)00380652424622(17)250907(11)200908(10)15095956
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2025
Device Model NumberDAT015
Device Lot Number15095956
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer10/01/2022
08/07/2024
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date10/27/2022
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REFRESH AT'S
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age67 YR
Patient SexMale